| Model Number |
MK06000 |
| Medical Device Problem Codes |
Gas Output Problem (1266); Decrease in Pressure (1490); Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation was just started.The result will be forwarded in a follow up report.
Event or Problem Description
It was reported that on (b)(6) 2026, at 14:44 pm, during operation, the perseus was not possible to operate anymore.No injury reported.